# SDR UALA2013050703203

- Difficulty date: May 5, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 51,704 hours, 20,685 cycles
- Engine: Iae V2522A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 151VG DELAMINATED 34 INCHES X 17 INCHES.  REPLACED AFT FLOOR PANEL IAW AMM 53-42-16 & 53-42-14.
